American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A82) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Patrick Spencer. A classification of some unit Lorentz balls as non-intersection bodies. Proc. Amer. Math. Soc. 143 (2015) 1211-1220.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Alpay, Palle Jorgensen and Dan Volok. Relative reproducing kernel Hilbert spaces. Proc. Amer. Math. Soc. 142 (2014) 3889-3895.
Abstract, references, and article information   
View Article: PDF

[3] Johanna Ziegel. Convolution roots and differentiability of isotropic positive definite functions on spheres. Proc. Amer. Math. Soc. 142 (2014) 2063-2077.
Abstract, references, and article information   
View Article: PDF

[4] Mihail N. Kolountzakis and Szilárd Gy. Révész. On a problem of Turán about positive definite functions. Proc. Amer. Math. Soc. 131 (2003) 3423-3430. MR 1990631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andrew G. Bakan. Codimension of polynomial subspace in $L_2(\mathbb{R},d\mu)$ for discrete indeterminate measure $\mu$. Proc. Amer. Math. Soc. 130 (2002) 3545-3553. MR 1920032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tilmann Gneiting. Criteria of Pólya type for radial positive definite functions. Proc. Amer. Math. Soc. 129 (2001) 2309-2318. MR 1823914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mohamed Allali and Tomasz Przebinda. Strictly positive definite functions on a compact group. Proc. Amer. Math. Soc. 129 (2001) 1459-1462. MR 1814173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tilmann Gneiting. Kuttner's problem and a Pólya type criterion for characteristic functions. Proc. Amer. Math. Soc. 128 (2000) 1721-1728. MR 1646306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Enrico Laeng and Carlo Morpurgo. An uncertainty inequality involving $L^1$ norms. Proc. Amer. Math. Soc. 127 (1999) 3565-3572. MR 1621969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael Schreiner. On a new condition for strictly positive definite functions on spheres. Proc. Amer. Math. Soc. 125 (1997) 531-539. MR 1353398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Friedrich. On the relation between positive definite functions and generalized Toeplitz kernels . Proc. Amer. Math. Soc. 120 (1994) 727-730. MR 1209422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1